Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Missed period, had slight spotting for a week followed by black discharge, swab test clear, on Yasmin. What could the problem be?

Hi, I had a high vaginal bacterial infection , took antibiotics to fix it then I got a yeast infection-thrush and took a one tablet course of antibiotics to fix that. I am on the pill Yasmin . My period was due two weeks ago and I have missed it. for about one week I have had slight spotting from pink to brown, and last night some black string like discharge. I am sexually active. I had a swab test done and the results were nothing present, no std , just some growths of the high vaginal bacterial infection ( that s why I had the antibiotic course). What is the problem?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using health care magic

Delayed periods/ oligomenorrhoea is defined as an interval of 35 days between the periods.It can result from:pregnancy, stress (physical or emotional), inadequate diet,excess physical activity, abnormal levels of thyroid hormone, abnormal levels of other hormones such as prolactin, PCOS (polycystic ovarian syndrome- a condition which consists of delayed periods, infertility, cysts in the ovaries, abnormal levels of the male hormone resulting in abnormal hair growth and acne, insulin resistance).

You may want to consider doing a pregnancy test.IF it is negative and the period still does not come, you should consider visiting your doctor for an assessment.He or she may suggest blood tests and possibly imaging.

I hope this helps,
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor